MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3575
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 additional investigation type code: 4110.Inspection: the articulating surface of the polyethylene insert showed machining marks and multidirectional scratches consistent with minimal wear.Both endplates had evidence of iatrogenic damage that most likely occurred during the removal process.Overall, the results of the stage i analysis are consistent with a device having a short implantation time.Provided x-ray images show that the lower plate on the inferior implant has migrated.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.The surgeon believes that the patient may have suffered a trauma outside of surgery.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported that a patient felt a feeling of electricity run through his neck and his arm fell to his side.A revision surgery was performed in which a mobi-c device was removed and replaced with a fusion cage.The surgeon found that there was a fractured piece of c7 bone under the inferior mobi-c plate and stated "it was not the implant that failed, it was the patient." however, review of the x-rays by the manufacturer identified that the inferior plate had migrated anteriorly.

Brand Name
MOBI-C IMPLANT 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19735400
Report Number3004788213-2024-00058
Device Sequence Number8009348
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)270101(10)5400151
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMB3575
Device Lot Number5400151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexMale
Patient EthnicityNon Hispanic